# SDR SWAA2022021874610

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL SKIN UNDER VERTICAL STAB STA 1016-1131 BETWEEN STR 3 R/H AND 3L/H / REPAIR VERTICAL STAB STAR 1016-1131 BETWEEN STR 3R-3L IAW ATS ER 18-04071 IR AND SWA EA 1-753-33314 IR
